Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Steroid inhalers and weight gain

Premium Questions

Dr. Ram Choudhary MD

my gym instructor asking to use steroids . which is best streoid I can try ... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Ivan Romic MD

Do injectile steriods cause weight gain? ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Chobufo Ditah MD

the steroid medication she put on weight approx. 6 kgs and her face became puffed up, this we were told would ... given very good results and her next appointment is in six months time. She has been off... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Albana Sejdini MD

weeks after that before having flu injection. Not sure how long the steroid remains in the system after these injections but it is now mid July and I have experienced significant weight gain,... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.  Meera Kotecha MD

the time. Hence, he has been diagonosed as allergic and given Budecort inhaler 2 puffs once at night, asthalin inhaler as SOS for acute cough and nasonex spray one spray in the morning. Alongwith that one ... View answer

Answered by : Dr. Meera Kotecha ( Pediatrician)

Public Forum Discussions

Dr. Vyakarnam Nageshwar MD

musician..Now a day, I gain 10 kg weight, now I am 80kg. I have knee pain, back pin and I feel very much ... purchase 2-3 inhalers a month. Keeping it in every corner of my house. I want to live... View answer

Answered by : Dr. Vyakarnam Nageshwar ( Allergist and Immunologist)
Dr. Vyakarnam Nageshwar MD

my age is ...22 years...i am going to gym from one year..now recently i started using some steroids....to gain some weight...i want to know is there any side effects?? ... View answer

Answered by : Dr. Vyakarnam Nageshwar ( Allergist and Immunologist)
Dr. Neel Kudchadkar MD

results with a 35 pound gain. over about 3 and a half months. after i finished i continued to gain muscle. then i lost some weight over the years. are there any online doctors that can prescribe me a... View answer

Answered by : Dr. Neel Kudchadkar ( General & Family Physician)
Dr.   Dorina Gurabardhi MD

, and the bottle water taste funny, can steroid causes your taste bud to taste funny, and gain weight. ...i have been giving steroid injection for my lower back pain,i have scar tissue wrap... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Chobufo Ditah MD

are hairloss,weight gain and skin rashes.I can t use steroidal inhaler because of its side effects. Allergic to dust. Please suggest non steroidal inhaler,now I stopped budamate.... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

No. Not at all. With steroids initially you gain weight but at the cost of many diseases like hypertension, Diabetes, mood disturbances, skin problems like acne etc.

Dr. Praveen MD

Hi dear.Thanks for posting us on HCM. Side effects of steroids are seen depending on the duration of use.Possible side effects are weight gain, high blood pressures/sugars, osteoporosis, skin problems,...

Dr.  Prasad MD

Weight gain is an associated side effect of steroid use.